RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 128, Number 2, Pages 147–160 (Mi tmf488)  

This article is cited in 4 scientific papers (total in 4 papers)

Cohomologies of the Lie Algebra of Vector Fields on a Line

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Providing adequate mathematical tools, we find cohomologies of the Lie algebra of smooth vector fields on a line with coefficients in the trivial, natural, and adjoint representations. We construct the generalized series of complexes and calculate the corresponding cohomologies.

DOI: https://doi.org/10.4213/tmf488

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 128:2, 957–968

Bibliographic databases:

Document Type: Article
Received: 15.01.2001

Citation: V. V. Zharinov, “Cohomologies of the Lie Algebra of Vector Fields on a Line”, TMF, 128:2 (2001), 147–160; Theoret. and Math. Phys., 128:2 (2001), 957–968

Citation in format AMSBIB
\Bibitem{Zha01}
\by V.~V.~Zharinov
\paper Cohomologies of the Lie Algebra of Vector Fields on a Line
\jour TMF
\yr 2001
\vol 128
\issue 2
\pages 147--160
\mathnet{http://mi.mathnet.ru/tmf488}
\crossref{https://doi.org/10.4213/tmf488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1901574}
\zmath{https://zbmath.org/?q=an:1143.17303}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 128
\issue 2
\pages 957--968
\crossref{https://doi.org/10.1023/A:1010546218972}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171572700001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf488
  • https://doi.org/10.4213/tmf488
  • http://mi.mathnet.ru/eng/tmf/v128/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Baranovskii, I. V. Shirokov, “Prolongations of Vector Fields on Lie Groups and Homogeneous Spaces”, Theoret. and Math. Phys., 135:1 (2003), 510–519  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Zharinov, “Cohomology of a Poisson Algebra”, Theoret. and Math. Phys., 136:2 (2003), 1049–1065  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Zharinov, “Hochschild Cohomologies of the Algebra of Smooth Functions”, Theoret. and Math. Phys., 140:3 (2004), 1195–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Zharinov, “Hochschild Cohomology of the Algebra of Smooth Functions on the Torus”, Theoret. and Math. Phys., 144:3 (2005), 1247–1263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:100
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019